# SDR DXTA2014050205757

- Difficulty date: April 13, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 7,073 hours, 5,365 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON DOOR FRAME STRUCTURE ABOVE & FWD OF DOOR.  REPAIRED IAW RD 5653 04RD.
